# SDR SWAA2021042258199

- Difficulty date: March 22, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER CABIN FLOORBOARD 221BF HAS DAMAGED UPPER SURFACE SKIN / DUE TO THE EXTENT OF DAMAGE ON FORWARD PASSENGER CABIN FLOORBOARD 221BF; REPLACED FLOORBOARD 221BF IAW SRM 51-10-02-0G-0 PAR 9A(1); AND AIPC 53-21-51-20 ITEM 80. 56563U 23MAR21
